MAUDE Adverse Event Report: Medtronic Ireland FlexCath Contour¿ Steerable Sheath; CATHETER, STEERABLE

Medtronic Ireland FlexCath Contour¿ Steerable Sheath; CATHETER, STEERABLE
Model Number 10FCC13
Medical Device Problem Codes Gas/Air Leak (2946); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to a pulse field ablation procedure, the slide control of the catheter could not be pushed in more than halfway and resistance was noted.The catheter was replaced which resolved the issue.It was also noted that when  inserting the catheter, air was vented from the side port of the sheath, but the error did not clear completely.Because air was coming from the valve side of the sheath, a valve malfunction was suspected, so the sheath was replaced. the case was completed. no patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
FlexCath Contour¿ Steerable Sheath
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
Medtronic Ireland
parkmore business park west
galway
EI 
Manufacturer (Section G)
Medtronic Ireland
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50840485
Report Number9612164-2026-04743
Device Sequence Number15967616
Product Code DRA
UDI-Device Identifier00763000659080
UDI-Public(01)00763000659080(17)270103(10)0012589999(20)01
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K232321
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10FCC13
Device Catalogue Number10FCC13
Device Lot Number0012589999
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/21/2026
Date Device Manufactured01/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRODUCT ID: PSCC100 PRODUCT TYPE: CATHETER
Patient SexUnknown